File(s) not publicly available

Absolute stability of Lur'e systems with time-varying delay

journal contribution
posted on 06.12.2017, 00:00 by Qing-Long HanQing-Long Han, Dong YueDong Yue
The problem of the absolute the stability of Lur'e systems with time-varying delay is addressed. Full consideration is given to two cases of time-varying delays - one being continuous-uniformly bounded and the other being differentiable-uniformly bounded with the derivative of the delay bounded by a constant. Some delay-dependent absolute-stability criteria are derived and formulated in the form of linear matrix inequalities. The relationship between the absolute stability criteria for the two cases of time-varying delays is built. A numerical example shows the effectiveness of the obtained results.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

1

Issue

3

Start Page

854

End Page

859

Number of Pages

6

ISSN

1751-8644

Location

Stevenage, UK

Publisher

Institution of Engineering and Technology

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Faculty of Business and Informatics; Nanjing Shi fan da xue;

Era Eligible

Yes

Journal

IET control theory and applications.